# SDR UALA2010052401752

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 77,835 hours, 8,833 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80172424
- Condition: Saturated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP. SEAT ROWS 45 THRU 54 LEFT, DOOR 4 LEFT FWD EXIT SIGN, DOOR 4 RIGHT AFT EXIT SIGN, LOWER WALL EMERGENCY LIGHTS ACROSS DOOR 4 LEFT, AND DOOR 4 GALLEY AREA LOWER WALL EMERGENCY LIGHT. THIS IS A REPETITIVE PROBLEM IN THIS SPECIFIC AREA ON AIRCRAFT. FOUND WATER PUDDLING IN GALLEY AREA UNDER GALLEY MAT AT EMERGENCY LIGHT CONNECTOR SHORTING THE LIGHTS. DRIED AREA OF WATER REPLACED POWER CABLE AND REPLACED LIGHT ASSY. EMERGENCY LIGHTS OPS. CK. NORMAL AT THIS TIME.
